# SDR YENA2023020300126

- Difficulty date: January 30, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 43,551 hours, 28,445 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 1700591A
- Part serial: 0317
- Condition: Failed
- Location: Pdu-Slat
- Part time: 43,555 hours, 27,443 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#688, BNA-LGA. (AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY) ' FLAP FAIL EICAS MSG AT 4000FT SPD 210 SLAT 3/ FLAP 0 WITH FLAP HANDLE SET TO 1 VSI -400 AT TOUCHDOWN; PERFORMED WHEEL OVERSPEED INSPECTION/ CHECK FOR ANY ABNORMALITIES/DAMAGE NONE NOTED AMM 05-50-22. T/S FLAP FAIL EICAS MSG" NOTED COROLATED FAULT CODE 27532018 ACE A250 CODE 27512014ACE" FLAP SURFACE SAMMED/OVERSPEED. FLAPS ACE1 LATCHED FAULT. FOLLOWED FIM 27-51-00 CONCLUDED AT STEP 3/SUBTASKS. NOTED STRONG GEAR GRINDING NOISE COMING FROM FLAP PDU" FLAP REQUIRES REPLACEMENT. REMOVED AND REPLACED FLAP POWER DRIVE UNIT IAW AMM 27-51-05. REQUIRES COTTER PIN AND SAFETY WIRE OF BOLTS. REQUIRES OPS CHECK REF LP 3701559, ITEM 1. INSTALLED COTTER PIN AND SAFETY WIRE BOLTS IAW AMM 27-51-05 REQUIRES OPS CHK AND ELECTRONIC RIGGING REF LP 3701560, ITEM 2 (ACCOMPLISHED OPS CHECK OF FLAP POWER DRIVE UNIT PER AMM 27-50-00-710-801, ALOS ACCOMPLISHED FLAP CONTROL SYS ELECTRICAL RIGGING PER AMM 27-50-00-820.).'
